MathSciNet Relay Station
MathSciNet bibliographic data
MR1018684 (91i:47032) 47B20 (44A60 47A20 47B37)
Stochel, J.; Szafraniec, F. H. On normal extensions of unbounded operators. II. Acta Sci. Math. (Szeged) 53 (1989), no. 1-2, 153–177.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement